MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that a falsely low creatinine (crea_2) test result was obtained for one patient sample from an atellica ch 930 analyzer.The customer reported that the "photometric lamp intensity out of range" error auto-corrected and that the analyzer is performing normally.A siemens regional support specialist (rsc) investigated the reported issue by reviewing log file data.Photometer data indicated that the lamp intensity went out of range and then resolved itself by coming back into range.This behavior indicates the photometer lamp needs to be replaced by the customer.As designed, for wavelengths that are out of range, the analytical module will stop producing results for assays that use those wavelengths.The wavelengths that were intermittently out of range were 410nm and 451nm and are not used for crea_2 testing.The cause of the falsely low crea_2 test result was a fluctuating lamp.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
An outside of the united states (ous) customer reported a falsely low creatinine (crea_2) test result was obtained for one patient sample from an atellica ch 930 analyzer.The initial result was released to a physician.The same sample was repeated on an alternate atellica ch 930 analyzer.The repeat result was higher and released to a physician as the correct result.The analyzer posted a "photometric lamp intensity out of range" error while the test was processing.There are no known reports of patient intervention or adverse health consequences due to the photometric lamp intensity out of range error.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key24489769
Report Number2432235-2026-00065
Device Sequence Number10676257
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11067000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown